MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 164267
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) replaced the centrifugal drive motor.The unit operated to the manufacturer's specifications.The suspect device was sent back to the manufacturer for further evaluation.
 
Event or Problem Description
The field service representative (fsr) reported that during field service installation of the device, an overspeed message was observed on the pump display and the motor would not rotate.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated block: d9.
 
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) connected the centrifugal drive motor to lab use only (luo) testing equipment.The pst connected a water loop and set the revolutions per minute (rpm) to 1600 for 24 hours.There was no observation of an 'overspeed' message on the pump display.It was determined that the centrifugal drive motor met specification.
 
Additional Manufacturer Narrative
Updated block:h6 the reported complaint was confirmed.Per data log review: on (b)(6) 2021, the centrifugal pump was started and then stopped one second later with a 'speed sensor' error.This will cause the reported 'overspeed' message.The log confirms the complaint.The service repair technician (srt) could not duplicate the reported complaint.Release testing was performed.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key13046098
Report Number1828100-2021-00479
Device Sequence Number5436736
Product Code DTQ
UDI-Device Identifier00886799000458
UDI-Public(01)00886799000458(11)211026
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number164267
Device Catalogue Number164267
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer12/28/2021
01/20/2022
03/09/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date01/18/2022
02/10/2022
03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown